# SDR ASAA2016101418339

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,215 hours, 10,403 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Making Metal
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED THE NR 2 REFUEL QTY INDICATOR BLANK.  ACFT GROUNDED.  ACCOMPLISHED NR 2 REFUEL QTY INDICATOR TEST IAW AMM 28-41-61, OPS CHECK PASSED. NO HISTORY PAST 30 DAYS.
